# SDR HNAA2013060500326

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 45,013 hours, 53,411 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85322516113
- Condition: Corroded
- Location: Bs 109-190
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT SEAT TRACK IS CORRODED BETWEEN BS 109 TO 190.  R & R LT FORWARD SEAT TRACK IAW RD8-53-3403.
